My clitoris has been really itchy for a few months now and I don't know why. I wonder if it can be something to do with the Meriva Coil I had inserted about 6 months ago. I have been tested and have no fungal or bacterial infection. The doctor prescribed hydracortizone cream but it isn't working. The itch is driving me mad especially at night and I am put off having sex incase it makes it worse. It's also a bit swollen too. I have been trying not to wear tight clothing and to go without underwear in the house. Is there anything else you can suggest?
go to a spanish store and get something called lemisol...its like summers eve except it make you feel like a peppermint is there..and use hydrocortizon ointment..it harder to rinse off when you pee..not cream that will irratate it and if you buy new underwear wash them before you wear them..and use a pantie liner.every time you use the bathroom change the liner.and feminine wipes to clean the area and reapply the ointment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.